Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An exact sequence calculation for the second homotopy of a knot. II


Author: M. A. Gutiérrez
Journal: Proc. Amer. Math. Soc. 40 (1973), 327-330
MSC: Primary 55A25
DOI: https://doi.org/10.1090/S0002-9939-1973-0322849-X
MathSciNet review: 0322849
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper deals with the computation of the second homotopy of a knot as a module over its fundamental group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55A25

Retrieve articles in all journals with MSC: 55A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0322849-X
Keywords: Semidirect product, twisted tensor product, spun knot
Article copyright: © Copyright 1973 American Mathematical Society